# SDR UHLA201605060225

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 32,320 hours, 19,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ALL 4 LEGS, THE GATE AGENT SAID THE MAIN CABIN DOOR IS HARD TO OPEN.  LUBRICATED THE DOOR DAMPER ASSY WITH PENETRATING OIL IAW FIM 52-11-00-810-810A.  DOOR OPS CHECK GOOD.
